# SDR MASA200800131

- Difficulty date: February 14, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N75991
- Make and model: Cndair CL6002B19
- Aircraft serial: 7422
- Aircraft time: 13,906 hours, 13,203 cycles
- Engine: Ge CF343B1
- Engine time: 13,906 hours, 13,203 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 4018T16P04
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 7423 MDT-ORD, LEFT ENGINE OIL PRESSURE FLUCTUATING WARNING.  CREW REDUCED THROTTLE AND PRESSURE STABILIZED.  DECLARED EMERGENCY.  REPLACED STARTER GARLOCK SEAL.
